MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV 3F SL FULL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PROV 3F SL FULL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number S1173108
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebq1882 showed no other similar product complaint(s) from this lot number.Device remains in the patient.
 
Event or Problem Description
It was reported by the facility that the device was placed in the left cephalic vein and they were unable to determine the exact location of the suspected guidewire break.They reported that the guidewire emboli zed in the distal pulmonary artery branch and that the guidewire has not been removed.

Brand Name
DOT PROV 3F SL FULL 3CG
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6965378
Report Number3006260740-2017-01870
Device Sequence Number16485030
Product Code LJS
UDI-Device Identifier00801741130168
UDI-Public(01)00801741130168
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberS1173108
Device Lot NumberREBQ1882
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;